Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4965
Title: Equation de Yamabe sur un ouvert non contractile
Authors: Bahri, A.
Coron, J. M.
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A. Bahri, J. M. Coron, “Equation de Yamabe sur un ouvert non contractile”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 1-15.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
Sia $\Omega$ un aperto limitato regolare di $\mathbf{R^{\textrm{3}}}$.
Si dimostra che se $\Omega$ è connesso, ma non contrattile, allora
l'equazione $\Delta u+u^{5}$=0 in $\Omega$, u > 0 in $\Omega$ e
u=0 su $\text{\ensuremath{\partial\Omega}}$ ha almeno una soluzione.

Let $\Omega$ be a bounded open regular set in $\mathbf{R^{\textrm{3}}}$.
We prove that if $\Omega$ is connected but not contractible, then
the equation $\Delta u+u^{5}$=0 in $\Omega$, u > 0 in $\Omega$
and u=0 on $\text{\ensuremath{\partial\Omega}}$ has at least a solution.
Type: Article
URI: http://hdl.handle.net/10077/4965
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
BahriCoronRendMat18.pdf853.63 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,044
checked on Jul 6, 2022

Download(s) 50

370
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.